Alert archive / Georgia / Red Flag Warnings in 2011

Red Flag Warning 25, NWS Jacksonville, FL

March 24, 201112 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Mar 24, 2011, 3:47 AM EDT for 12 counties in Georgia; 7 counties in Florida. It took effect at Mar 24, 2011, 3:00 PM EDT. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 24, 2011, 3:47 AM EDT (07:47 UTC)
In effect from
Mar 24, 2011, 3:00 PM EDT
Expired
Mar 24, 2011, 8:00 PM EDT
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

What was reported inside it

TimeReportWhereRemark
Mar 24, 4:09 PM EDTWILDFIRE10 Sse Surrency, GAWILDFIRE OF UNKNOWN SIZE NORTH OF STATE ROAD 203...NEAR APPLING-WAYNE COUNTY LINE.
Mar 24, 4:27 PM EDTWILDFIRE3 Ssw Broxton, GAA WILDFIRE IS BURNING NEAR BOWENS MILL ROAD. ACREAGE IS UNKNOWN AT THIS TIME. COORDINATES ARE ESTIMATED AND BASED ON NATIONAL WEATHER SERVICE DOPPLER RADAR.
Mar 24, 4:27 PM EDTWILDFIRE5 Se Nicholls, GAA WILDFIRE IS BURNING IN EXTREME SOUTHWESTERN BACON COUNTY...NEAR WARE COUNTY LINE. AGENCIES ARE ASSISTING. ACREAGE IS UNKNOWN AT THIS TIME. COORDINATES ARE ESTIMATED AND BASED ON NATIONAL WEATHER SERVICE DOPPLER RADAR.
Mar 24, 5:00 PM EDTWILDFIRE10 S Surrency, GAWTOC TV IN SAVANNAH REPORTED 1 HOUSE AND 2 BARNS WERE DESTROYED DUE TO 200 ACRE WILDFIRE IN SOUTHEAST APPLING COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2928 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WWUS82 KJAX 240747
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT THU MAR 24 2011

GAZ132>136-149>152-162>164-242300-
/O.UPG.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/
/O.NEW.KJAX.FW.W.0025.110324T1900Z-110324T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
347 AM EDT THU MAR 24 2011

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO LOW RH AND WIND...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

A COLD FRONT WILL SWEEP THROUGH THE AREA RE-ENFORCING THE DRY AIR
MASS WITH BREEZY WEST WINDS. MIN RH'S OF NEAR 20 PERCENT ALONG
WITH SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH
ARE FORECAST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE THIS RED FLAG WARNING.

&&

$$

FLZ020>023-242300-
/O.UPG.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/
/O.NEW.KJAX.FW.W.0025.110324T1900Z-110324T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-
347 AM EDT THU MAR 24 2011

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO LOW RH...WIND...AND HIGH DISPERSION.

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

A COLD FRONT WILL SWEEP THROUGH THE AREA RE-ENFORCING THE DRY AIR
MASS WITH BREEZY WEST WINDS. MIN RH'S OF 25 TO 30 PERCENT ALONG
WITH SUSTAINED WINDS OF 15 TO 20 MPH ARE FORECAST. DISPERSION 
INDICES ARE EXPECTED TO EXCEED 75 IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ024-242300-
/O.UPG.KJAX.FW.A.0023.110324T1900Z-110324T2300Z/
/O.NEW.KJAX.FW.W.0025.110324T1900Z-110324T2300Z/
NASSAU-
347 AM EDT THU MAR 24 2011

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO LOW RH...WIND...AND HIGH DISPERSION...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

A COLD FRONT WILL SWEEP THROUGH THE AREA RE-ENFORCING THE DRY AIR
MASS WITH BREEZY WEST WINDS. MIN RH'S OF 25 TO 30 PERCENT ALONG
WITH SUSTAINED WINDS OF 15 TO 20 MPH ARE FORECAST. DISPERSION 
INDICES ARE EXPECTED TO EXCEED 75 IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

GAZ153-165-242300-
/O.NEW.KJAX.FW.W.0025.110324T1900Z-110324T2300Z/
INLAND GLYNN-INLAND CAMDEN-
347 AM EDT THU MAR 24 2011

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO LOW RH AND WIND...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

A COLD FRONT WILL SWEEP THROUGH THE AREA RE-ENFORCING THE DRY AIR
MASS WITH BREEZY WEST WINDS. MIN RH'S OF 25 TO 30 PERCENT ALONG
WITH SUSTAINED WINDS OF 15 TO 20 MPH WITH FREQUENT GUSTS TO 
25 MPH ARE ARE FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ030-031-035-036-242300-
/O.NEW.KJAX.FW.W.0025.110324T1900Z-110324T2300Z/
UNION-BRADFORD-GILCHRIST-ALACHUA-
347 AM EDT THU MAR 24 2011

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO LOW RH...WIND...AND HIGH DISPERSION...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

A COLD FRONT WILL SWEEP THROUGH THE AREA RE-ENFORCING THE DRY AIR
MASS WITH BREEZY WEST WINDS. MIN RH'S OF 30 TO 35 PERCENT ALONG
WITH SUSTAINED WINDS OF 15 TO 20 MPH ARE FORECAST. DISPERSION 
INDICES ARE EXPECTED TO EXCEED 75 IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ025-032-033-038-242300-
/O.NEW.KJAX.FW.W.0025.110324T1900Z-110324T2300Z/
DUVAL-CLAY-ST JOHNS-FLAGLER-
347 AM EDT THU MAR 24 2011

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO LOW RH...WIND...AND HIGH DISPERSION...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

A COLD FRONT WILL SWEEP THROUGH THE AREA RE-ENFORCING THE DRY AIR
MASS WITH BREEZY WEST WINDS. MIN RH'S OF 30 TO 35 PERCENT ALONG
WITH SUSTAINED WINDS OF 15 TO 20 MPH ARE FORECAST. DISPERSION 
INDICES ARE EXPECTED TO EXCEED 75 IN MOST AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

PP
2 follow-up statements
035 
WWUS82 KJAX 242158
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT THU MAR 24 2011

FLZ035-036-038-242300-
/O.CAN.KJAX.FW.W.0025.000000T0000Z-110324T2300Z/
GILCHRIST-ALACHUA-FLAGLER-
558 PM EDT THU MAR 24 2011

...RED FLAG WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE
RED FLAG WARNING. 

$$

GAZ154-166-250000-
/O.EXB.KJAX.FW.W.0025.000000T0000Z-110325T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
558 PM EDT THU MAR 24 2011

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE
TO LOW RH VALUES AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

RH VALUES BELOW 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20
MPH WITH FREQUENT GUSTS TO 30 MPH WILL CONTINUE THROUGH THE EARLY
EVENING. MINIMUM RH VALUES NEAR 20 PERCENT CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE THIS RED FLAG WARNING.

&&

$$

GAZ132>136-149>153-162>165-250000-
/O.EXT.KJAX.FW.W.0025.000000T0000Z-110325T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
558 PM EDT THU MAR 24 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE
TO LOW RH VALUES AND GUSTY WINDS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

RH VALUES BELOW 30 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20
MPH WITH FREQUENT GUSTS TO 30 MPH WILL CONTINUE THROUGH THE EARLY
EVENING. MINIMUM RH VALUES BETWEEN 15 AND 20 PERCENT CAN BE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE THIS RED FLAG WARNING.

&&

$$

FLZ020>023-030-031-250000-
/O.EXT.KJAX.FW.W.0025.000000T0000Z-110325T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-
558 PM EDT THU MAR 24 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE
TO LOW RH VALUES AND GUSTY WINDS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

RH VALUES BELOW 35 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20
MPH WITH FREQUENT GUSTS TO 30 MPH WILL CONTINUE THROUGH THE EARLY
EVENING. MINIMUM RH VALUES BETWEEN 25 AND 30 PERCENT CAN BE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

FLZ024-025-032-033-250000-
/O.EXT.KJAX.FW.W.0025.000000T0000Z-110325T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-
558 PM EDT THU MAR 24 2011

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE
TO LOW RH VALUES AND GUSTY WINDS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

RH VALUES BELOW 35 PERCENT ALONG WITH SUSTAINED WINDS OF 15 TO 20
MPH WITH FREQUENT GUSTS TO 30 MPH WILL CONTINUE THROUGH THE EARLY
EVENING. MINIMUM RH VALUES BETWEEN 25 AND 30 PERCENT CAN BE
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
234 
WWUS82 KJAX 242347
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
747 PM EDT THU MAR 24 2011


GAZ132>136-149>154-162>166-250100-
/O.EXP.KJAX.FW.W.0025.000000T0000Z-110325T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
747 PM EDT THU MAR 24 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$

FLZ020>023-030-031-250100-
/O.EXP.KJAX.FW.W.0025.000000T0000Z-110325T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-
747 PM EDT THU MAR 24 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$

FLZ024-025-032-033-250100-
/O.EXP.KJAX.FW.W.0025.000000T0000Z-110325T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-
747 PM EDT THU MAR 24 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 23, 8:58 PM EDT, 6 hours 49 minutes earlier.

Area forecast discussion, Mar 23, 8:58 PM EDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 PM EDT WED MAR 23 2011

.UPDATE...ANOTHER WINDY AND WARM DAY ACROSS THE AREA WITH RECORD
HIGH TEMPERATURES RECORDED AT AMG(85F) AND SSI(88F). SW WINDS
STARTING TO DECREASE BUT STILL GUSTING OVER 20 MPH AT SOME SPOTS
DUE TO TIGHT PRESSURE GRADIENT OVER THE AREA. IR SATELLITE NOW
SHOWS LOW CLOUDS OVER THE WESTERN GULF AND W COAST OF FL.
POSSIBILITY EXISTS FOR LOW CLOUDS TO SPREAD OVER THE AREA AGAIN
TONIGHT. COLD FRONT WILL MOVE INTO SE GA EARLY THURSDAY MORNING
BUT NO PRECIP EXPECTED GIVEN VERY DRY AIRMASS. CURRENT FORECAST
LOOKS GOOD.

&&

.AVIATION...SOUTHWEST WINDS ARE USHERING IN HIGHER MOISTURE FROM THE
THE GULF OF MEXICO/APALACHEE BAY...WITH SATELLITE IMAGERY ALREADY
SHOWING LOW CLOUDS SPREADING INLAND AND REACHING WESTERN SECTIONS OF
ALACHUA COUNTY. SOUTHWEST FLOW REGIME WILL EXTEND OVERNIGHT AND LOW
CLOUD DECK WILL LIKELY OVERSPREAD MUCH OF NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA LATER TONIGHT...INCLUDING AREA TERMINALS. 00Z TAF
PACKAGE INCLUDES LIFR CEILINGS AT KGNV BY 03Z...ALTHOUGH CURRENT
SATELLITE TRENDS INDICATE LOW CEILINGS MAY ARRIVE SOONER. FOR THE
REMAINING TERMINALS...HAVE REFLECTED LIFR CEILINGS BY 04Z/05Z.

ELEVATED WINDS WILL PRECLUDE DENSE FOG AND VISIBILITY RESTRICTIONS
WILL LIKELY BE IN THE 3-5SM RANGE...ALTHOUGH POSSIBLY LOWER AT KGNV
WHERE MOISTURE ADVECTION WILL BE MOST PRONOUNCED. THESE ELEVATED
WINDS WILL BRING LOW-LEVEL WIND SHEAR ACROSS THE AREA...AND CURRENT
TAF PACKAGE ALREADY HAS A GOOD HANDLE ON ANTICIPATED CONDITIONS.
GUSTY WESTERLY WINDS WILL RETURN TO THE SURFACE ON THURSDAY.

&&

.MARINE...NUMERICAL MODELS ARE IN GOOD AGREEMENT SOUTHWEST WINDS
WILL FURTHER INCREASE TONIGHT...AND WE EXPECT SCA CONDITIONS TO
ESTABLISH ACROSS BOTH THE NEARSHORE AND OFFSHORE LEGS. FOR THE
NEARSHORE LEGS...SCA CONDITIONS WILL BE SHORT-LIVED WITH SUSTAINED
WINDS OF 20 KNOTS OCCURRING LATE TONIGHT AND ENDING EARLY THURSDAY
MORNING. FOR THE OFFSHORE LEGS...SUSTAINED WINDS OF 20 KNOTS WILL
LIKELY EXTEND THROUGH MID/LATE THURSDAY MORNING. CURRENT FORECAST
PACKAGE LOOKS GOOD...NO CHANGES PLANNED WITH EVENING ISSUANCE.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR BAKER-COLUMBIA-HAMILTON-NASSAU-SUWANNEE.

GA...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THURSDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS FROM 1 AM TO 6 AM EDT THURSDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/ZAPPE/MCALLISTER
Hazardous weather outlook, Mar 23, 7:16 PM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT WED MAR 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-240930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
716 PM EDT WED MAR 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...AREAS OF SMOKE OVER PARTS OF NORTHERN CLINCH...NORTHERN
WARE...AND SOUTHERN ATKINSON COUNTIES IN SOUTHEAST GEORGIA...

DUE TO A WILDFIRE IN NORTHWEST CLINCH COUNTY...AREAS OF SMOKE ARE
POSSIBLE OVER PORTIONS OF NORTHERN CLINCH...NORTHERN WARE...AND
SOUTHERN ATKINSON COUNTIES IN SOUTHEAST GEORGIA. USE CAUTION WHEN
DRIVING IN THESE AREAS AS VISIBILITIES MAY BE REDUCED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

LOW AFTERNOON HUMIDITY VALUES AND GUSTY WINDS ARE FORECAST THURSDAY
CREATING AN ELEVATED FIRE DANGER. LOW HUMIDITY LEVELS ARE ALSO
EXPECTED ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK/ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 4:21 PM EDTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more4 hr

Nearby

Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.